Family and Caregiver Schizophrenia Discussion Forum

Update on our journey!


#1

Started at 234mg of invega
Currently on 78mg
Had a few psychotic episodes since the reduction
Forgot to take all the supplements that help
We are really thinking it’s because of the antipsychotics withdrawals…
akathisia Is horrible!
We are on this long journey
Attempting to move back to Los Ángeles for support from both our Families
We’ve come a long way!
I’ve done endless research near this topic now for years…
I can use a break from my loved one and her akathisia
Wishing many of you blessings
Please let me know how you are all doing :slight_smile:


#2

Hello and welcome to this site. I was relieved to find it too, I’ve been helped a lot by people on this site. I hope you make it back to LA soon, support from both of your families will help for sure.


#3

Make sure you get the break - its really important. One of our good friends took a 2 night break from his wife’s current episode - she is in the middle of such a bad episode we are trying to figure out if she has bipolar or if its possibly schizo-affective. We had thought bipolar, but after tracking her patterns for the last 9 months, her delusions have us wondering. We consulted a friend who suggested we see if her delusions stay in place between episodes.


#4

Good luck and praying for your move and good results from the lower dose. Don’t give up. My daughter was on 256 mg and it made her very tired hungry and the anxiety like you describe. I did some research and decided Benadryl was best thing for her along with colanzipam. We lowered her monthly dose to 117mg a month. It is working pretty well. She will start with a real concern over a life situation and it goes up from there. She has just started telling me what she thinks will help her at a given time, rather than me giving her two or three different pills. This is a big giant step for her to have cognitive foresight on what she needs.


#5

Have you looked into CBD?


#6

Sorry for not replying!
I’ve been trying to find this website
I guess there are various other websites
And I preassumed my account got deleted…